Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 14, Number 1

All articles in this issue are freely accessible.

A sequence of integers related to the Bessel functions
L. Carlitz.
Proc. Amer. Math. Soc. 14 (1963), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166147
Arithmetic means of Fourier-Stieltjes-sine-coefficients
Günther Goes.
Proc. Amer. Math. Soc. 14 (1963), 10-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145258
On the asymptotic behavior of solutions of second order linear differential equations
William F. Trench.
Proc. Amer. Math. Soc. 14 (1963), 12-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142844
A generalisation of Bellman’s Lemma
B. Viswanatham.
Proc. Amer. Math. Soc. 14 (1963), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142811
The $G$-functions as unsymmetrical Fourier kernels. II
Roop Narain.
Proc. Amer. Math. Soc. 14 (1963), 18-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145263
On the curvature of the level lines of a harmonic function
R. P. Jerrard and L. A. Rubel.
Proc. Amer. Math. Soc. 14 (1963), 29-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142770
A new proof of a comparison theorem for elliptic equations
Kurt Kreith.
Proc. Amer. Math. Soc. 14 (1963), 33-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149067
Bounds for solutions of ordinary differential equations
Fred Brauer.
Proc. Amer. Math. Soc. 14 (1963), 36-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142829
A generalization of Fejér’s principle concerning the zeros of extremal polynomials
J. L. Walsh.
Proc. Amer. Math. Soc. 14 (1963), 44-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150270
Some general formulas for double Laplace transformations
Geraldine A. Coon and Dorothy L. Bernstein.
Proc. Amer. Math. Soc. 14 (1963), 52-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142991
Analytic functions that take values in a convex region
A. W. Goodman.
Proc. Amer. Math. Soc. 14 (1963), 60-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142748
Vanishing central differences
Richard F. DeMar.
Proc. Amer. Math. Soc. 14 (1963), 64-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143907
Tangential limits of functions of the class $S_{𝛼}$
John R. Kinney.
Proc. Amer. Math. Soc. 14 (1963), 68-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143916
The radius of convexity for starlike functions of order $1\over2$
Thomas H. MacGregor.
Proc. Amer. Math. Soc. 14 (1963), 71-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150282
Invariant subspaces in $L^{1}$
Frank Forelli.
Proc. Amer. Math. Soc. 14 (1963), 76-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144196
On a problem of C. Berge
Chong-yun Chao.
Proc. Amer. Math. Soc. 14 (1963), 80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144328
A note on paracompactness and normality of mapping spaces
A. H. Stone.
Proc. Amer. Math. Soc. 14 (1963), 81-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143180
Lie groups associated with pseudo groups
H. H. Johnson.
Proc. Amer. Math. Soc. 14 (1963), 84-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169959
A fibering theorem for topological semigroups
Paul S. Mostert.
Proc. Amer. Math. Soc. 14 (1963), 87-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145492
Note on cohomology ring of certain spaces
Hirosi Toda.
Proc. Amer. Math. Soc. 14 (1963), 89-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150763
A note on subgroups of the modular group
Marvin Isadore Knopp.
Proc. Amer. Math. Soc. 14 (1963), 95-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142661
Note on a problem of Dickson
L. Carlitz.
Proc. Amer. Math. Soc. 14 (1963), 98-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159811
A note on permutations in an arbitrary field
L. Carlitz.
Proc. Amer. Math. Soc. 14 (1963), 101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143757
Note on a subgroup of the modular group
M. Newman and J. R. Smart.
Proc. Amer. Math. Soc. 14 (1963), 102-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143816
Distributivity and permutability of congruence relations in equational classes of algebras
A. F. Pixley.
Proc. Amer. Math. Soc. 14 (1963), 105-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146104
Simple $(-1,1)$ rings with an idempotent
Carl Maneri.
Proc. Amer. Math. Soc. 14 (1963), 110-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142596
The direct product of right singular semigroups and certain groupoids.
Takayuki Tamura, Rudolph B. Merkel and Jack F. Latimer.
Proc. Amer. Math. Soc. 14 (1963), 118-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144994
A note on modular groups
Morris Newman.
Proc. Amer. Math. Soc. 14 (1963), 124-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142662
Sums of distinct unit fractions
Paul Erdős and Sherman Stein.
Proc. Amer. Math. Soc. 14 (1963), 126-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142502
A note on finite groups with an abelian Sylow group
Jerald S. Brodkey.
Proc. Amer. Math. Soc. 14 (1963), 132-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142631
The relation between continuity and differentiability of functions on algebras
R. F. Rinehart and Jack C. Wilson.
Proc. Amer. Math. Soc. 14 (1963), 134-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143059
On rings of which any one-sided quotient rings are two-sided
Y. Utumi.
Proc. Amer. Math. Soc. 14 (1963), 141-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142568
Inverse limits of solvable groups
Ethan D. Bolker.
Proc. Amer. Math. Soc. 14 (1963), 147-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144963
A remark on equipartitioning and metric transitivity
Richard Sacksteder.
Proc. Amer. Math. Soc. 14 (1963), 153-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143875
Function algebras with closed restrictions
I. Glicksberg.
Proc. Amer. Math. Soc. 14 (1963), 158-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143050
On vanishing algebras
Teng-sun Liu.
Proc. Amer. Math. Soc. 14 (1963), 162-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144221
On the numerical range of an operator
Ching-Hwa Meng.
Proc. Amer. Math. Soc. 14 (1963), 167-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143035
Separability of stochastic processes
S. H. Coleman.
Proc. Amer. Math. Soc. 14 (1963), 172-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143248
Idempotent measures on a compact topological semigroup
M. Heble and M. Rosenblatt.
Proc. Amer. Math. Soc. 14 (1963), 177-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169971
The relation between two symmetric integrals
George Cross.
Proc. Amer. Math. Soc. 14 (1963), 185-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142712
On the $w^{*}$-sequential closure of a cone
R. D. McWilliams.
Proc. Amer. Math. Soc. 14 (1963), 191-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149234
A note on continued fractions
S. Drobot.
Proc. Amer. Math. Soc. 14 (1963), 197-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147438